Solutions of the reference hypernetted-chain equation with minimized free-energy

Show full item record

Title: Solutions of the reference hypernetted-chain equation with minimized free-energy
Date: 1983
Citation: Lado, F., Foiles, S. M., & Ashcroft, N. W. (1983). Solutions of the reference hypernetted-chain equation with minimized free-energy. Physical review. A, 28(4), 2374-2379.
URI: http://www.lib.ncsu.edu/resolver/1840.2/346


Files in this item

Files Size Format View
lado_1983_phys_rev_a_2374.pdf 871.3Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record